Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 65, NWS La Crosse, WI

June 22, 2024Allamakee County, Iowa; Crawford County, Grant County, Richland County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2024, 5:19 PM CDT for Allamakee County, Iowa; Crawford County, Grant County, Richland County, Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2024, 5:19 PM CDT (22:19 UTC)
Expired
Jun 22, 2024, 6:15 PM CDT
In force
56 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allamakee County, IA, Crawford County, WI, Grant County, WI, Richland County, WI

The radar

The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:04 PM CDTTSTM WND GST 504 S Mount Zion, WIReported by Boscobel Fire Dept via Grant Co. Emerg Mgmt.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:13 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

660 
WUUS53 KARX 222219
SVRARX
IAC005-WIC023-043-103-222315-
/O.NEW.KARX.SV.W.0065.240622T2219Z-240622T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
519 PM CDT Sat Jun 22 2024

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Allamakee County in northeastern Iowa...
  Northeastern Grant County in southwestern Wisconsin...
  Southern Richland County in southwestern Wisconsin...
  Crawford County in southwestern Wisconsin...

* Until 615 PM CDT.

* At 519 PM CDT, severe thunderstorms were located along a line
  extending from near Lansing to 9 miles northwest of Harpers Ferry
  to near Waukon, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Prairie Du Chien, Richland Center, Lansing, Boscobel, Harpers
  Ferry, Westport, Excelsior, Seneca, Wauzeka, Soldiers Grove, Gays
  Mills, Blue River, Eastman, De Soto, Mount Sterling, Ferryville,
  Boaz, Waterville, Woodman, and Lynxville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

&&

LAT...LON 4317 9161 4329 9139 4343 9125 4339 9027
      4309 9053 4299 9072
TIME...MOT...LOC 2219Z 288DEG 37KT 4339 9116 4328 9132 4319 9150 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ferguson
1 follow-up statement
625 
WWUS53 KARX 222309
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
609 PM CDT Sat Jun 22 2024

IAC005-WIC023-222318-
/O.CAN.KARX.SV.W.0065.000000T0000Z-240622T2315Z/
Allamakee IA-Crawford WI-
609 PM CDT Sat Jun 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLAMAKEE AND
CRAWFORD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the Severe Thunderstorm Warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for southwestern
Wisconsin.

&&

LAT...LON 4304 9096 4305 9095 4307 9092 4306 9091
      4309 9083 4311 9080 4312 9074 4315 9072
      4317 9068 4317 9067 4319 9067 4339 9053
      4339 9027 4309 9053 4299 9072
TIME...MOT...LOC 2308Z 287DEG 41KT 4326 9049 4312 9064 4304 9086 

$$

WIC043-103-222315-
/O.CON.KARX.SV.W.0065.000000T0000Z-240622T2315Z/
Grant WI-Richland WI-
609 PM CDT Sat Jun 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN GRANT AND SOUTHERN RICHLAND COUNTIES...

At 608 PM CDT, severe thunderstorms were located along a line
extending from near Muscoda to near Boscobel to 10 miles north of
Bloomington, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Richland Center, Boscobel, Westport, Wauzeka, Blue River, Boaz,
Woodman, Highway 61 And County T, Eagle Cave, Werley, Eagle Corners,
Port Andrew, County Roads K And T, County Roads Z Z And Q, Highway 80
And County Y, Boydtown, County Roads E And Q, Highways 80 And 56,
Easter Rock, and Basswood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southwestern
Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4304 9096 4305 9095 4307 9092 4306 9091
      4309 9083 4311 9080 4312 9074 4315 9072
      4317 9068 4317 9067 4319 9067 4339 9053
      4339 9027 4309 9053 4299 9072
TIME...MOT...LOC 2308Z 287DEG 41KT 4326 9049 4312 9064 4304 9086 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ferguson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:24 PM CDT, 3 hours 55 minutes earlier. Its key messages:

  • One more round of heavy rain is possible this afternoon and evening, with some areas potentially picking up another 2 to 4 inches of rain, with the southern third of the area having the higher relative risk for additional heavy rain.
  • Severe thunderstorms remain possible, again mainly in the southern third of the CWA. Damaging winds remain the primary threat, but a tornado or two cannot be ruled out.
  • After a welcome respite from the rain Sunday and Monday, Monday night and Tuesday may feature additional thunderstorms. Monday night has a Slight Risk (level 2 of 5) for severe thunderstorms.
Area forecast discussion, Jun 22, 1:24 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
124 PM CDT Sat Jun 22 2024

.KEY MESSAGES...

- One more round of heavy rain is possible this afternoon and
evening, with some areas potentially picking up another 2 to 4
inches of rain, with the southern third of the area having the
higher relative risk for additional heavy rain.

- Severe thunderstorms remain possible, again mainly in the southern
third of the CWA. Damaging winds remain the primary threat, but a
tornado or two cannot be ruled out.

- After a welcome respite from the rain Sunday and Monday,
  Monday night and Tuesday may feature additional thunderstorms.
  Monday night has a Slight Risk (level 2 of 5) for severe
  thunderstorms.

&&

.DISCUSSION...
Issued at 120 PM CDT Sat Jun 22 2024

This Afternoon and Evening: Heavy Rain and Flooding, Severe Storm
Potential

18z WV satellite shows an upper trough sliding eastward over W MN
with an area of thunderstorms ahead of this feature. Multiple weak
perturbations are seen in the west-southwesterly flow aloft over the
CWA and extending back toward NE. At the surface, quasi-stationary
front is draped across IA with this feature extending into NE IA/SW
WI. Skies are beginning to modestly clear in NE IA with the
exception of a small area of showers along the US 20 corridor just
to the south of the CWA.

This afternoon, expect yet another round of showers and
thunderstorms to develop in the vicinity of the quasi-stationary
front as a combination of low level convergence, destabilization due
to insolation, and a bit of a cooling aloft ahead of a shortwave
occurs. Additionally, a few showers and thunderstorms may develop in
the northwestern portions of the CWA as the main upper trough
arrives late this afternoon. Once again, the key detail will be
where exactly the surface front will be located for our initial
shower and thunderstorm development this afternoon. Due to the
influence of outflow from our morning storms, only expect the
surface front to push as far north as roughly a Charles City IA to
Richland Center WI axis. With MLCAPE building to 1500 J/kg along and
south of this boundary, 0-6km shear increasing to 35-50 knots as
winds aloft increase, and sfc-500m SRH increasing to 50-100 m2/s2,
both damaging winds and perhaps a tornado or two would be possible
with the thunderstorms. The tornado risk, while present, looks to be
brief as upscale growth should occur relatively quickly as the 0-6km
bulk shear vectors look to be oriented largely along the the axis of
the front. This upscale growth, storm motions out of the west, and
PWAT values continuing to run near or above climatological maximums
suggest that another round of high rain totals and flooding will be
the main risk with the thunderstorms that develop near the surface
front in NE IA and SW WI.

In summary, this afternoon brings a risk for additional flooding,
damaging winds, and perhaps a tornado or two to NE IA and SW WI.
Farther to the northwest, scattered showers and thunderstorms may
occur. With the risk for additional flooding with this activity
being lower due to the progressive movement of the upper trough,
have allowed a large portion of the Areal Flood Watch to expire.

Monday and Tuesday: Next Round of Thunderstorm Potential

Monday into Tuesday, a longwave upper trough looks to advance from
the Canadian Prairies to northern Ontario. With high pressure
building in the eastern CONUS in the wake of an upper trough,
southerly 850mb moist advection looks to resume across the MS
Valley. While better shear and support for ascent looks to be
located to our north, still plausible severe thunderstorms could
occur in our forecast area either Monday night or Tuesday. Indeed,
SPC has issued a Slight Risk (level 2 of 5) for the northern third
of the area for Monday night. Will need to continue to monitor this
period, particularly if the upper trough digs a bit farther south
than currently favored.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1226 PM CDT Sat Jun 22 2024

MVFR ceilings will persist into the evening. There is still some
uncertainty on whether the TAF sites will be impacted a two
shortwave troughs moving through the area from mid-afternoon
into the evening, so kept the visibilities VFR. There may be
some scattered strong to severe storms south of the TAF sites.

Skies will be IFR/MVFR tonight and then become scattered on
Sunday morning.

&&

.HYDROLOGY...
Issued at 124 PM CDT Sat Jun 22 2024

Have cancelled additional parts of the Areal Flood Watch in
southeast Minnesota and west-central Wisconsin as the heavy rain
threat appears diminished for these areas. However, with
additional heavy rainfall possibly bringing another 2 to 4
inches this afternoon across northeast Iowa and southwest
Wisconsin, the Areal Flood Watch continues for these areas
through this evening.

River flooding concerns will last well into next week and
multiple rivers could exceed moderate flood stage if the
rainfall lines up correctly in their basins. Abundant rainfall
fell in the Cedar River basin around Austin, leading to major
flooding in this area. This appears likely to cause major
flooding downstream at Charles City, with exact crest height
dependent on how much additional rainfall falls in the basin
this afternoon.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch until 7 PM CDT this evening for WIZ043-044-053>055-
     061.
MN...None.
IA...Flood Watch until 7 PM CDT this evening for IAZ008>011-018-019-
     029-030.

&&

DISCUSSION...Ferguson
AVIATION...Boyne
HYDROLOGY...Ferguson
Hazardous weather outlook, Jun 22, 1:32 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
132 PM CDT Sat Jun 22 2024

IAZ008>011-018-019-029-030-WIZ043-044-053>055-061-232245-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Juneau-Adams-Vernon-Crawford-Richland-Grant-
132 PM CDT Sat Jun 22 2024

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota...central Wisconsin...
southwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

A Flood Watch for flash flooding and river flooding is in effect
for today due to forecast heavy rain. Please reference this
product for more information.

Severe storms are possible this afternoon and evening that could
bring damaging winds and possibly a tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There remains potential for another round of severe thunderstorms
on Monday night into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for a short time this afternoon
in northeast Iowa and southwest Wisconsin.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-086>088-094>096-WIZ017-029-032>034-041-042-232245-
Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-
132 PM CDT Sat Jun 22 2024

This Hazardous Weather Outlook is for portions of southeast
Minnesota...north central Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

Non-severe isolated thunderstorms may develop this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There remains potential for another round of severe thunderstorms
on Monday night into Tuesday.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Special weather statement, Jun 22, 3:13 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service La Crosse WI
313 PM CDT Sat Jun 22 2024

MNZ086-087-094-095-222045-
Olmsted MN-Dodge MN-Fillmore MN-Mower MN-
313 PM CDT Sat Jun 22 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OLMSTED...NORTHERN
MOWER...SOUTHEASTERN DODGE AND NORTHWESTERN FILLMORE COUNTIES THROUGH
345 PM CDT...

At 312 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hayfield, or 10 miles south of Dodge Center, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rochester, Stewartville, Hayfield, Marion, High Forest, Pleasant
Grove, Washington, Rock Dell, Racine, Oslo, Waltham, Sargeant,
and Rochester Airport.

This includes Interstate 90 in Minnesota between mile markers 197 and
222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4378 9294 4398 9294 4397 9227 4370 9228
TIME...MOT...LOC 2012Z 275DEG 37KT 4388 9280

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Ferguson
Local storm report, Jun 22, 4:04 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
404 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Flood            Austin                  43.67N 92.98W
06/22/2024                   Mower              MN   Broadcast Media

            Street flooding reported in downtown Austin.
            Reported by KAAL.

&&
Special weather statement, Jun 22, 4:29 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service La Crosse WI
429 PM CDT Sat Jun 22 2024

IAZ009>011-019-MNZ095-222200-
Winneshiek IA-Howard IA-Chickasaw IA-Allamakee IA-Fillmore MN-
429 PM CDT Sat Jun 22 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HOWARD...
NORTHWESTERN ALLAMAKEE...WINNESHIEK...NORTHEASTERN CHICKASAW AND
SOUTHEASTERN FILLMORE COUNTIES THROUGH 500 PM CDT...

At 428 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mabel to 6 miles northwest of Protivin.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Decorah, Cresco, Calmar, Spillville, Fort Atkinson, Canton, Ridgeway,
Protivin, Hanover, Vernon Springs County Park, Festina, Vernon
Springs, Hesper, Nordness, Highlandville, Lake Meyer County
Park, Quandahl, Bluffton, and Locust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa.

&&

LAT...LON 4331 9234 4355 9196 4343 9135 4308 9189
      4308 9196
TIME...MOT...LOC 2128Z 286DEG 26KT 4349 9181 4328 9219

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Ferguson
Special weather statement, Jun 22, 4:48 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service La Crosse WI
448 PM CDT Sat Jun 22 2024

IAZ011-WIZ054-055-222215-
Allamakee IA-Richland WI-Crawford WI-
448 PM CDT Sat Jun 22 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL ALLAMAKEE...
SOUTHWESTERN RICHLAND AND NORTHERN CRAWFORD COUNTIES THROUGH 515 PM
CDT...

At 447 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Viroqua to 13 miles east of
Lansing to near Harpers Ferry. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of east central
Allamakee, southwestern Richland and northern Crawford Counties,
including the following locations... Horrigan Ridge, Plugtown, Mount
Zion, Tavera, Fairview, Maple Ridge, Petersburg, and Rolling Ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

&&

LAT...LON 4342 9044 4328 9052 4316 9073 4321 9116
      4328 9105 4342 9089
TIME...MOT...LOC 2147Z 268DEG 31KT 4336 9090 4328 9097 4322 9110

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Ferguson
Local storm report, Jun 22, 4:57 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
457 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     Rain             Ettrick                 44.17N 91.27W
06/22/2024  E4.00 Inch       Trempealeau        WI   Public

            Two day total.

&&
Local storm report, Jun 22, 5:10 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
510 PM CDT Sat Jun 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     Rain             Goodview                44.07N 91.71W
06/22/2024  M2.80 Inch       Winona             MN   Trained Spotter

&&

CZ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:13 PM CDTRiver Flood WarningARXFloyd4 days
Jun 21, 11:30 PM CDTRiver Flood WarningARXAllamakee3 days
Jun 22, 10:49 AM CDTRiver Flood WarningARXClayton49 hr
Jun 22, 10:49 AM CDTRiver Flood WarningARXClayton68 hr
Jun 22, 11:34 AM CDTRiver Flood WarningARXAllamakee, Clayton26 days
Jun 22, 4:29 PM CDTSpecial Weather StatementARXWinneshiek31 min
Jun 22, 4:38 PM CDTSevere Thunderstorm WarningARXAllamakee, Winneshiek67 min
Jun 22, 5:19 PM CDTAreal Flood AdvisoryARXAllamakee71 min
Jun 22, 5:23 PM CDTTornado WarningARXClayton, Fayette52 min
Jun 22, 6:22 PM CDTFlash Flood WarningARXAllamakee3 hr
Jun 21, 10:50 PM CDTRiver Flood WarningARXCrawford60 hr
Jun 21, 11:35 PM CDTRiver Flood WatchARXJuneau46 hr
Jun 22, 8:55 AM CDTRiver Flood WarningARXJackson58 hr
Jun 22, 9:16 AM CDTRiver Flood WarningARXBuffalo, Trempealeau34 hr
Jun 22, 9:16 AM CDTRiver Flood WarningARXBuffalo, Trempealeau4 days
Jun 22, 11:12 AM CDTRiver Flood WarningARXRichland, Vernon55 hr
Jun 22, 11:12 AM CDTRiver Flood WarningARXVernon56 hr
Jun 22, 11:12 AM CDTRiver Flood WarningARXCrawford65 hr
Jun 22, 11:34 AM CDTRiver Flood WarningARXLa Crosse, Vernon21 days
Jun 22, 4:48 PM CDTSpecial Weather StatementARXCrawford27 min
Jun 22, 5:15 PM CDTTornado WarningARXGrant45 min
Jun 22, 5:48 PM CDTTornado WarningARXCrawford, Grant, Richland42 min
Jun 22, 6:12 PM CDTAreal Flood AdvisoryARXCrawford, Richland63 min
Jun 22, 6:56 PM CDTTornado WarningARXGrant19 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2024Severe Thunderstorm Warnings in Iowa, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.